skin-hair-icon
Having Red Spots On Body
My fater taken these medecine and stopped at 20th April but 3-4 days ago he have red spots on his hands and back...but after taking Avil 25Mg is gone now...please suggest is this a normal alergy or it is any serious issue...Please suggest I am attaching a picture for the same
19 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

This is urticaria. Please contact for online/in clinic consultation for proper evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic dermatitis causing this urticaria rash... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi ....It’s a condition known as urticaria or hives.. If you are having these rashes for more than 6 weeks, it’s mostly likely to be associated with some infections or other systemic disorders like thyroid... it’s better to consult once for proper evaluation and treatment. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Urticaria. Needs detailed evaluation, consult online for proper prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.